Start with the stats....36 f , 3 kids and a husband.
I have had panic disorders ever since I can really remember when my anxiety started. Its pretty much a blurr...nice huh your llife with a few exceptions have been a blur.. I am very agoraphoibic but can do small things. I lookied for the agoraphobia thread but must have missed it,,,,
ok new situation. I am seeing double. probab ly why this post is so muessed up. If it doesnt go awaysoom i;m gonna FREAK
If your seeing double you should probably call your doc or go to the ER now. It could be a sign of a medication reaction. It could also be anxiety related but I've never heard of double vision from anxiey.
I relate to looking back and not seeing your memories clearly. Everything is a blur, and trying to remember things is a big task.
I have some social anxiety as well. I get really nervous, like out of proportion, when meeting new people and going out and about.
Hope your feeling better soon, please let us know!
The agoraphobia thread is still here on this page. It says, "Agoraphobia and Housebound", originally posted by barfer. You can also find it by using the SearchMedHelp which is in the top right of the screen.
Hi Lonewolf! Yes, the Agoraphobia and Housebound post is still on the first page on the forum. Alleykatt and Katepne, you might benefit from all the posts that the amazing members of this forum have written on this subject. Go ahead and add you experiences and thoughts on that thread as we all learn from what others have been through.
I would suggest to you Alleykatt that you do discuss the vision issue with your doctor as soon as possible. You don't want to mess with something as important as your eyes.
Katepne, I really think you might benefit from reading the post in the agoraphobia and housebound thread because you will definitely see some similarities to how you feel. I know, I have those issues too regarding social situations.
I wanted to thank you all for your responses! I did notice that I said I was 36, well typo I'm 35. The night that I wrote this well I had taken to many pills. I was out of it. I apologize for using this board to ask a question that wasn't real, yet real at the time. My hubby and I had gotten into an arguement and he took the kids and left. While he was gone I got into the ambien. Well they weren't working so I took more. I don't know how many I took, but by the time he got home I was so messed up. I will not use the board again. I am so sorry that I did. It won't happen again. btw, I am not suicidal.
No need for apologies. Nobody is saying you are suicidal. My only suggestion would be to try and talk to others on the site or read other posts similar to your thoughts/feelings/questions before turning to the meds. Sometimes a little reassurance goes a long way.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.